Color Laplacian Energy of a graph

Bhat, Pradeep G and D'souza, Sabitha (2015) Color Laplacian Energy of a graph. Proceedings of the Jangieon Mathematical Society, 18 (3). pp. 321-330. ISSN 1598-7264

[img] PDF
published paper in Jangjeon.pdf - Published Version
Restricted to Registered users only

Download (241kB) | Request a copy
Official URL: http://www.jangjeon.or.kr/menu1/menu1_sub1_1.html

Abstract

in this paper we introduce a new concept of color Laplacian energy LEc (G). It depends on the underlying graph G and colors of the vertices.We compute colors of the vertices. We compute color Laplacian spectrum and color Laplacian energies of families of graph with minimum number of colors. We also obtain some bounds of color Laplacian energy. The color Laplacian energy for colored compliment of few families of graphs are also obtained.

Item Type: Article
Uncontrolled Keywords: Color Laplacian Matrix, Color Laplacian Eignvalues, Color Laplacian Energy
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 Nov 2015 14:08
Last Modified: 19 Nov 2015 14:08
URI: http://eprints.manipal.edu/id/eprint/144577

Actions (login required)

View Item View Item